# SDR USAABB003

- Difficulty date: January 9, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Condition: Defective
- Location: R1 Door
- Part time: 4,107 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EVACUATION SLIDE ARMING LEVER WAS BINDING AT SERVICE DOOR 1R.  MX REPLACED THE 1R DOOR EMERGENCY ESCAPE SLIDE.  OK FOR SERVICE.
